Ümit Aksoy, Doç. Dr.

Ümit Aksoy

İletişim Bilgileri

Telefon:8226
Ofis:FEF 425
Bağlı Olduğu Bölüm:Matematik Bölümü
http://www.atilim.edu.tr/~umit.aksoy/index.html
Özgeçmiş

Akademik Dereceler

DereceAlanÜniversiteYıl
Doktora Matematik Orta Doğu Teknik Üniversitesi 2006
Yüksek Lisans Matematik Orta Doğu Teknik Üniversitesi 2000
Lisans Matematik Orta Doğu Teknik Üniversitesi 1996


Akademik Ünvanlar

DereceÜniversiteAyYıl
Doçent Atılım Üniversitesi Mart 2015
Yardımcı Doçent Atılım Üniversitesi Kasım 2007


Araştırma Konuları

Kısmi Diferansiyel Denklemler, Genelleştirilmiş Analitik Fonksiyonlar, Kompleks Kısmi Türevli Denklemler için Sınır Değer Problemleri , Matematiksel Finans


Yayınlar

SCI, SCI-E, SSCI ve AHCI

Ü. Aksoy, A.O. Çelebi (2017), Schwarz problem for higher order linear equations in a polydisc, Complex Variables and Elliptic Equations , 62, 1558-1569

Ü. Aksoy, S. Ostrovska, A.Y. Özban (2017), Polynomial logistic distribution associated with a cubic polynomial, Communications in Statistics - Theory and Methods , 46, 7007-7019

Ü. Aksoy, E. Karapınar, İ. M. Erhan (2016), Fixed points of generalized \alpha-admisssible contractions on b-metric spaces with an application to boundary value problems, Journal of Nonlinear and Convex Analysis, 17, 1095-1108

B. Aydoğan, Ü. Aksoy, Ö. Uğur (2016), On the methods of pricing American options: case study, Annals of Operations Research, doi:10.1007/s10479-016-2267-4

Ü. Aksoy, E. Karapınar, İ. M. Erhan (2014), Weak $\psi$-contractions on partially ordered metric spaces and applications to boundary value problems, Boundary Value Problems, 149, 15 pp.

Ü. Aksoy, A.O. Çelebi (2014), Polyharmonic Robin problem for complex linear partial differential equations, Complex Variables and Elliptic Equations, 59, pp. 1679-1695

Ü. Aksoy (2013), Preface [Special Issue: In honor of Prof. A. Okay Çelebi on the occasion of his 70th birthday], Complex Variables and Elliptic Equations, 58, 451-458

Ü. Aksoy, A.O. Çelebi (2012), Dirichlet problem for a generalized inhomogeneous polyharmonic equation in an annular domain, Complex Variables and Elliptic Equations, 57, 229-241

Ü. Aksoy, A.O. Çelebi (2009), Neumann problem for generalized n-Poisson equation, Journal of Mathematical Analysis and Applications, 357, 438–446

Ü. Aksoy, A.O. Çelebi (2008), Schwarz problem for higher-order elliptic complex partial differential equations, Integral Transforms and Special Functions, 13, 3-12

Ü. Aksoy, A.O. Çelebi (2007), Norm estimates of a class of Calderon-Zygmund type strongly singular integral operators,, Integral Transforms and Special Functions, 18, 87-93

Diğer Hakemli Dergiler

Ü. Aksoy, A.O. Çelebi (2011), A hierarchy of singular integral operators for mixed boundary value problems, Proceedings of A. Razmadze Mathematical Institute, 156, 1-15

Ü. Aksoy, A.O. Çelebi (2010), Mixed boundary value problems for higher-order complex partial differential equations, Analysis (Munich), 30, 157-169

Ü. Aksoy, A.O. Çelebi (2010), Dirichlet problems for the generalized n-Poisson equation, Oper. Theory Adv. Appl., 129-141

Ü. Aksoy, A.O. Çelebi (2010), A Survey on Boundary Value Problems for Complex Partial Differential Equations, Advances in Dynamical Systems and Applications, 5, 133-158

Uluslararası Konferans Bildirileri

Ü. Aksoy, A.O. Çelebi (2012), Boundary value problems for higher-order linear complex partial differential equations, Interactions between real and complex analysis, Science and Technics Publishing House, Hanoi, 303-331

Ü. Aksoy, A.O. Çelebi (2009), Neumann problem for generalized Poisson and bi-Poisson equations, Further progress in analysis, World Sci. Publ., Hackensack, NJ, 311-320